Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 185854, 11 pages
http://dx.doi.org/10.1155/2015/185854
Research Article

LMI-Based Stability Criterion for Impulsive Delays Markovian Jumping Time-Delays Reaction-Diffusion BAM Neural Networks via Gronwall-Bellman-Type Impulsive Integral Inequality

1Department of Mathematics, Chengdu Normal University, Chengdu, Sichuan 611130, China
2Institution of Mathematics, Yibin University, Yibin, Sichuan 644007, China
3School of Science Mathematics, University of Electronic Science and Technology of China, Chengdu 610054, China

Received 2 February 2015; Revised 23 June 2015; Accepted 25 June 2015

Academic Editor: Asier Ibeas

Copyright © 2015 Ruofeng Rao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ruofeng Rao, Xiongrui Wang, and Shouming Zhong, “LMI-Based Stability Criterion for Impulsive Delays Markovian Jumping Time-Delays Reaction-Diffusion BAM Neural Networks via Gronwall-Bellman-Type Impulsive Integral Inequality,” Mathematical Problems in Engineering, vol. 2015, Article ID 185854, 11 pages, 2015. https://doi.org/10.1155/2015/185854.